Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 308921, 11 pages
http://dx.doi.org/10.1155/2012/308921
Research Article

Coincidence Points for Expansive Mappings under c-Distance in Cone Metric Spaces

1Institut Supérieur d’Informatique et des Technologies de Communication de Hammam Sousse, Université de Sousse, Route GP1-4011, H. Sousse 4002, Tunisia
2Department of Mathematics, Atilim University, 06836 İncek, Ankara, Turkey
3Department of Mathematics, Faculty of Science, Arak University, Arak 38156-8-8349, Iran

Received 10 March 2012; Accepted 27 April 2012

Academic Editor: Charles Chidume

Copyright © 2012 Hassen Aydi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L.-G. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. Abbas and G. Jungck, “Common fixed point results for noncommuting mappings without continuity in cone metric spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 416–420, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. Abbas, B. E. Rhoades, and T. Nazir, “Common fixed points for four maps in cone metric spaces,” Applied Mathematics and Computation, vol. 216, no. 1, pp. 80–86, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. T. Abdeljawad and E. Karapinar, “Quasicone metric spaces and generalizations of Caristi Kirk's theorem,” Fixed Point Theory and Applications, vol. 2009, Article ID 574387, 9 pages, 2009. View at Google Scholar · View at Zentralblatt MATH
  5. I. Altun and G. Durmaz, “Some fixed point theorems on ordered cone metric spaces,” Rendiconti del Circolo Matematico di Palermo, vol. 58, no. 2, pp. 319–325, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. I. Altun, B. Damjanović, and D. Djorić, “Fixed point and common fixed point theorems on ordered cone metric spaces,” Applied Mathematics Letters, vol. 23, no. 3, pp. 310–316, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. H. Aydi, H. K. Nashine, B. Samet, and H. Yazidi, “Coincidence and common fixed point results in partially ordered cone metric spaces and applications to integral equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 17, pp. 6814–6825, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. H. Aydi, “A common fixed point for a family of compatible mapsinvolving a quasi-contraction on cone metric spaces,” Thai Journal of Mathematics. In press.
  9. B. S. Choudhury and N. Metiya, “Fixed points of weak contractions in cone metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1589–1593, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. D. Ilić and V. Rakočević, “Common fixed points for maps on cone metric space,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 876–882, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Y. J. Cho, R. Saadati, and S. Wang, “Common fixed point theorems on generalized distance in ordered cone metric spaces,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 1254–1260, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Y. J. Cho, B. E. Rhoades, R. Saadati, B. Samet, and W. Shantawi, “Nonlinear coupled fixed point theorems in ordered generalized metric spaces with integral type,” Fixed Point Theory and Applications, vol. 2012, article 8, 2012. View at Google Scholar
  13. E. Graily, S. M. Vaezpour, R. Saadati, and Y. J. Cho, “Generalization of fixed point theorems in ordered metric spaces concerning generalized distance,” Fixed Point Theory and Applications, vol. 2011, article 30, 2011. View at Google Scholar
  14. G. Jungck, S. Radenović, S. Radojević, and V. Rakočević, “Common fixed point theorems for weakly compatible pairs on cone metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 643840, 13 pages, 2009. View at Google Scholar · View at Zentralblatt MATH
  15. Z. Kadelburg, M. Pavlović, and S. Radenović, “Common fixed point theorems for ordered contractions and quasicontractions in ordered cone metric spaces,” Computers & Mathematics with Applications, vol. 59, no. 9, pp. 3148–3159, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. O. Kada, T. Suzuki, and W. Takahashi, “Nonconvex minimization theorems and fixed point theorems in complete metric spaces,” Mathematica Japonica, vol. 44, no. 2, pp. 381–391, 1996. View at Google Scholar · View at Zentralblatt MATH
  17. E. Karapınar, “Some nonunique fixed point theorems of Ćirić type on cone metric spaces,” Abstract and Applied Analysis, vol. 2010, Article ID 123094, 14 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. E. Karapınar, “Fixed point theorems in cone Banach spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 609281, 9 pages, 2009. View at Google Scholar · View at Zentralblatt MATH
  19. E. Karapınar, “Couple fixed point on cone metric spaces,” Gazi University Journal of Science, vol. 24, pp. 51–58, 2011. View at Google Scholar
  20. E. Karapınar, “Couple fixed point theorems for nonlinear contractions in cone metric spaces,” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3656–3668, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. S. Radenović, “Common fixed points under contractive conditions in cone metric spaces,” Computers & Mathematics with Applications, vol. 58, no. 6, pp. 1273–1278, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. S. Radenović and B. E. Rhoades, “Fixed point theorem for two non-self mappings in cone metric spaces,” Computers & Mathematics with Applications, vol. 57, no. 10, pp. 1701–1707, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. S. Rezapour and R. Hamlbarani, “Some notes on the paper “cone metric spaces and fixed point theorems of contractive mappings”,” Journal of Mathematical Analysis and Applications, vol. 345, no. 2, pp. 719–724, 2008. View at Publisher · View at Google Scholar
  24. W. Sintunavarat, Y. J. Cho, and P. Kumam, “Common fixed point theorems for c-distance in ordered cone metric spaces,” Computers & Mathematics with Applications, vol. 62, no. 4, pp. 1969–1978, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. D. Turkoglu, M. Abuloha, and T. Abdeljawad, “KKM mappings in cone metric spaces and some fixed point theorems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 1, pp. 348–353, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. K. Włodarczyk, R. Plebaniak, and M. Doliński, “Cone uniform, cone locally convex and cone metric spaces, endpoints, set-valued dynamic systems and quasi-asymptotic contractions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 10, pp. 5022–5031, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. S. Wang and B. Guo, “Distance in cone metric spaces and common fixed point theorems,” Applied Mathematics Letters, vol. 24, no. 10, pp. 1735–1739, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. W. Shatanawi and F. Awawdah, “Some fixed and coincidence point theorems for expansive maps in cone metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 19, 2012. View at Google Scholar
  29. İ. Şahin and M. Telci, “Fixed points of contractive mappings on complete cone metric spaces,” Hacettepe Journal of Mathematics and Statistics, vol. 38, no. 1, pp. 59–67, 2009. View at Google Scholar · View at Zentralblatt MATH
  30. S. Z. Wang, B. Y. Li, Z. M. Gao, and K. Iséki, “Some fixed point theorems on expansion mappings,” Mathematica Japonica, vol. 29, no. 4, pp. 631–636, 1984. View at Google Scholar · View at Zentralblatt MATH